MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3544650 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: generalized illness.(b)(4).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
This event was reported to the fda under mw5095229 it was reported that a female patient who underwent breast surgery with two 650cc mentor memorygel breast implants experienced autoimmune issues, joint pain, rashes, headaches and swelling post procedure.As a result, patient had an explantation on (b)(6) 2020.This medwatch form is for product a.
Additional Manufacturer Narrative
On august 20, 2021, mentor became aware that patient's implantation date was erroneously submitted in initial report.Manufacturer¿s reference number:(b)(4).D6 relevant fields have been updated.